Vyvanse Abuse Symptoms

Vyvanse Abuse Symptoms

Vyvanse is classified as a schedule II drug by the Food and Drug Association (FDA) of the US. The schedule classification of drugs into schedules runs from a scale of V to I. A schedule V drug has the least potential to be abused while schedule I drugs present the greatest potential for abuse.

As a schedule II drug, Vyvanse is potentially open to abuse by the people for whom it has been prescribed. The drug affects the central nervous system and works as a stimulant to the system. This essentially means that the drug is used to smother the hyperactivity that is experienced by people who are suffering from a disease called ADHD.

The drug is part of a treatment program for the disease that has many approaches including psychological, social and educational. The drug may also be used for recreational purposes. Recreational users of Vyvanse tend to open up the capsule and mix the contents with water; this gives them an instant high when the drug has been broken down in the system. The problem with this is that once the high has faded, the person may feel extremely tired and depressed.

Vyvanse Abuse Symptoms

The symptoms of abuse of the drug are various depending on the length of time of abuse of the drug and the quantity of the drug has been consumed. The person may experience an extreme state of irritability and agitation.

Abusers of the Vyvanse drug tend to become violent or portray violent signs especially when the drug is not available to calm them down. In severe cases, the person may develop hallucinations as well as suicidal tendencies.

Vyvanse as a stimulant may cause a rise in the temperature of a person. The rise in temperature may cause fever chills as well as heavy sweating. The pupils may also become dilated; dilated pupils are usually small and look like pinpoints. The size of the pupils do not change as a normal person’s does even when the person changes the lighting. The person abusing Vyvanse may also experience tremors, cramps and dizziness.

The person’s behavior may also change; this implies that they may display signs of manic behavior. They may become over excited, elated and animated and other general signs of manic behavior. People abusing Vyvanse may also portray signs of restlessness and may constantly be in motion or have a short attention span. The speech of the person may also be affected and they may start talking in a very fast manner. Sleep problems are also commonly observed in people who have been abusing Vyvanse for a long time.

The stimulant also suppresses a person’s desire to eat and enjoy food. When a person does not eat for a long time, they may end up losing weight naturally very rapidly. The weight loss may be very sudden in some individuals. While weight loss is not a conclusive symptom of drug abuse, when presented alongside other symptoms of drug abuse, it may well signify abuse of Vyvanse.

Leave a Reply